| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/11/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the distal end of right coronary artery.A 2.75mm x 12mm quantum maverick balloon catheter was advanced but the delivery shaft got fractured.The procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 55.1cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported broken shaft as the hypotube was separated.
Event or Problem Description